NOTE ON THE VACUUM STRUCTURE OF AN SU(2) YANG-MILLS THEORY

被引:6
|
作者
MAYER, DH [1 ]
VISWANATHAN, KS [1 ]
机构
[1] SIMON FRASER UNIV,DEPT PHYS,BURNABY V5A 1S6,BC,CANADA
关键词
D O I
10.1007/BF01238844
中图分类号
O4 [物理学];
学科分类号
0702 ;
摘要
引用
收藏
页码:199 / 203
页数:5
相关论文
共 50 条
  • [21] COMPUTATION OF THE RUNNING COUPLING IN THE SU(2) YANG-MILLS THEORY
    LUSCHER, M
    SOMMER, R
    WOLFF, U
    WEISZ, P
    [J]. NUCLEAR PHYSICS B, 1993, 389 (01) : 247 - 264
  • [22] Partially dual variables in SU(2) Yang-Mills theory
    Faddeev, L
    Niemi, AJ
    [J]. PHYSICAL REVIEW LETTERS, 1999, 82 (08) : 1624 - 1627
  • [23] GROUND-STATE OF THE SU(2) YANG-MILLS THEORY
    TAKAHASHI, K
    [J]. ZEITSCHRIFT FUR PHYSIK C-PARTICLES AND FIELDS, 1980, 4 (04): : 301 - 306
  • [24] Renormalization of SU(2) Yang-Mills theory with flow equations
    Efremov, Alexander N.
    Guida, Riccardo
    Kopper, Christoph
    [J]. JOURNAL OF MATHEMATICAL PHYSICS, 2017, 58 (09)
  • [25] ONSET OF CHAOS IN THE CLASSICAL SU(2) YANG-MILLS THEORY
    FURUSAWA, T
    [J]. NUCLEAR PHYSICS B, 1987, 290 (04) : 469 - 479
  • [26] A new geometric framework for SU(2) Yang-Mills theory
    Turakulov, Z
    [J]. GROUP 21 - PHYSICAL APPLICATIONS AND MATHEMATICAL ASPECTS OF GEOMETRY, GROUPS, AND ALGEBRA, VOLS 1 AND 2, 1997, : 649 - 652
  • [27] ROLE OF SURFACE VARIABLES IN VACUUM STRUCTURE OF YANG-MILLS THEORY
    WADIA, S
    YONEYA, T
    [J]. PHYSICS LETTERS B, 1977, 66 (04) : 341 - 345
  • [28] 't Hooft loop in SU(2) Yang-Mills theory
    de Forcrand, P
    D'Elia, M
    Pepe, M
    [J]. PHYSICAL REVIEW LETTERS, 2001, 86 (08) : 1438 - 1441
  • [29] Numerical study of SU(2) Yang-Mills theory with gluinos
    Koutsoumbas, G
    Montvay, I
    Pap, A
    Spanderen, K
    Talkenberger, D
    Westphalen, J
    [J]. NUCLEAR PHYSICS B-PROCEEDINGS SUPPLEMENTS, 1998, 63 : 727 - 729
  • [30] Topological quantization of instantons in SU(2) Yang-Mills theory
    Zhong, Wo-Jun
    Duan, Yi-Shi
    [J]. CHINESE PHYSICS LETTERS, 2008, 25 (05) : 1534 - 1537